# SDR RAIA201509070002

- Difficulty date: September 7, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N846HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500855
- Aircraft time: 27,362 hours, 25,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR EMERGENCY FLOOD LIGHT NR 1 INOPERATIVE.  MAINTENANCE REPLACED THE BULB, OPS CHECKED GOOD.
